Article info

Download PDFPDF
Piperacillin/tazobactam-induced coagulopathy in a patient through a vitamin K-dependent mechanism

Authors

  1. Correspondence to Dr Zhenwei Yu, Department of Pharmacy, Zhejiang University School of Medicine Sir Run Run Shaw Hospital, Hangzhou, Zhejiang, China; yzw_srrsh{at}zju.edu.cn
View Full Text

Citation

Yu Z, Chen H
Piperacillin/tazobactam-induced coagulopathy in a patient through a vitamin K-dependent mechanism

Publication history

  • Received December 15, 2019
  • Revised May 18, 2020
  • Accepted June 1, 2020
  • First published June 17, 2020.
Online issue publication 
June 23, 2021

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.